[Severe nephrotic syndrome in a young man taking anabolic steroid and creatine long term].

@article{Rvai2003SevereNS,
  title={[Severe nephrotic syndrome in a young man taking anabolic steroid and creatine long term].},
  author={Tam{\'a}s R{\'e}vai and Zolt{\'a}n S{\'a}pi and Szabolcs Benedek and Andr{\'a}s Ferenc Kov{\'a}cs and Ilona Kasz{\'a}s and Marianna Vir{\'a}nyi and G{\'a}bor Winkler},
  journal={Orvosi hetilap},
  year={2003},
  volume={144 49},
  pages={2425-7}
}
Anabolic steroids and creatine supplementation is one of the current abuse used by body builders. It is less known that this combination beside of many deleterious effects may also cause renal damage. Authors report a case of diffuse membranoproliferative glomerulonephritis type I in a 22-year-old man who had been taking continuously methandion in a large quantity and 200 grams of creatine daily, and was sent to the outpatient nephrologic unit with typical clinical signs of nephrosis syndrome… CONTINUE READING
7 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-7 of 7 extracted citations

Similar Papers

Loading similar papers…